U.S. doctors online nowAsk doctors free
Canada
A 28-year-old female asked:

I get really hot and sweat drips off my face , my arms and face turn red can this be caused by my blood pressure of medication i take ?

2 doctor answers4 doctors weighed in
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
Sweat: Could be that or your thyroid. Review with your doctor.
Dr. Bennett Werner
Cardiology 44 years experience
No: The only med you list for BP is Aldactone and that wouldn't cause it. An overdose of synthroid (thyroxine) could - has your TSH been checked (blood sample). Most likely, it's physiologic (normal response to overheating). Production of perspiration and dilation of blood vessels (red face) is our body's way to dissipate heat and regulate temperature.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 24, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.